# SDR AALA20000281

- Difficulty date: March 28, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N870AA
- Make and model: Boeing 727223
- Aircraft serial: 21382
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Failed
- Location: Instrument Panel
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD - FLT 2283 - DURING APPROACH, RED NOSE GEAR LIGHT ON FORWARD INSTRUMENT PANEL DOES NOT ILLUMINATED WHEN GEAR EXTENDED.  GEAR DID EXTEND AND LANDED ORD WITHOUT INCIDENT.  REPLACED NOSE GEAR FORWARD INSTRUMENT PANEL CONNECTOR.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
